# SDR AALA20130906020

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION ON LT TRANSITION ANGLE FROM STATIONS 457 TO 497.  SPLICED IN NEW TRANSITION ANGLE FROM STATIONS 457 TO 497 IAW SRM 53-00-53-2R5.
